Has anyone else had the problem of weight gain since being diagnosed with RA? I have put on 10 lbs. which I cannot get off after undergoing steroid oral and I.V. treatments. I never changed my diet while on the steroids b/c I was aware that they could make you gain weight, but I figured the weight would fall off after I was finished with the treatments. Well it has been a year now and I am unable to lose a pound, and yes I count calories and exercise daily. I now refuse to take any of the RA medications that has a weight gain indication, but I am so frustrated with this extra weight that I cannot lose. I am also afraid that this extra 10 lbs. will worsen my RA symptoms since now my joints have more weight to handle. Has anyone else had this problem or similar problems? I am not getting much help from the Dr. on this one. Thank you all!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.